| Model Number |
610-2231411-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed self-test for defib & pacer functions.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation, the customer's report was observed during review of the device data logs.However, the device was put through extensive testing including power cycling, bench handling and defib cycling without duplicating the report.The processor/bridge/pace board, ecg board and defib flex monitor cable were replaced as a precaution.The processor/bridge/pace and ecg boards were scrapped.The device was recertified and returned to the customer.No emerging trend based on similar reports.